MAUDE Adverse Event Report: I.T.S. GMBH CLAVICLE PLATE, 10-HOLE

I.T.S. GMBH CLAVICLE PLATE, 10-HOLE
Model Number 21121-10
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
We have inspected the qc documents of the affected product and the quality inspection forms as well as the material certificates showed no deviations and complies with the specifications.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.We have consulted an experienced trauma surgeon: no swinging distance available at an non-stable fracture pattern.This leads to micro movement and subsequent to the plate failure.In this case, on each side close to fracture 2 screws were used, then 1 plate hole were not used and the most medial and lateral hole were used again.According to ao principles, each three screws should be used in the three most lateral and medial plate holes to increase the swinging distance.
 
Event or Problem Description
It was reported that a clavicle plate 10-hole broke 3 months post-op.Original implant date (b)(6) 2019.

Brand Name
CLAVICLE PLATE, 10-HOLE
Common Device Name
CLAVICLE PLATE, 10-HOLE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh?he, 8301
AU  8301
MDR Report Key8929393
Report Number3004369035-2019-00011
Device Sequence Number2047943
Product Code HRS
UDI-Device Identifier09120034304507
UDI-Public09120034304507
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K050852
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21121-10
Device Catalogue Number21121-10
Device Lot Number679/081639
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2019
Initial Report FDA Received Date08/26/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR